# SDR 2008FA0000379

- Difficulty date: May 30, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N3628D
- Make and model: Scwzer G164B
- Aircraft serial: 735B
- Engine: Pwa R1340*
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL CORROSION ON RUDDER MAIN TUBULAR SPAR APPROXIMATELY (2) INCHES ABOVE RUDDER CONTROL HORN. POST WAS SEVERELY CORRODED WITH HOLES THRU TUBE. AD 78-08-09 ADDRESSES THIS PROBLEM BUT NOT FOR THIS MODEL AIRCRAFT. (K)
